# SDR DL72L992748

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501DA
- Make and model: Boeing 727232
- Aircraft serial: 21303
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 65192709
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD FLAP / INBOARD TRACK - TYP CORROSION AT MLG AND SPOILER BEAM ATTACH PADS, WEAR AT FWD LUGS, WEAR AT MLG DOOR HINGE FITTING HOLES, WEAR AT SPACER BAR HOLES, WEAR AT      TOGGLE DETENT HOLE.  AUTHORIZED BLEND AND BUSHING REPAIRS.
